# SDR DALA2015070404149

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 47,112 hours, 18,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY LIGHTS AT ENTRY DOOR 1L INOPERATIVE.  MAINTENANCE REPLACED DOOR 1L EMERGENCY LIGHTS.  BATTERY SUPPLY ASSY IAW AMM 33-51-06.  OPS CHECK NORMAL.
